# SDR AALA201611169024

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 50,326 hours, 21,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY LIGHTING ON CABIN FLOOR REMAINS ON WITH COCKPIT SWITCH IN ARM MODE. MAINTENANCE DETERMINED GROUND TERMINAL 6600VN WAS LOOSE AND TIGHTENED TERMINAL PER AMM 33-51-02.
